Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

How can i cure headache and body pain during menstrual cycle ?

hi i am 34 year old it is the first time i hade headache , fever and body pain during menstrual cycle please let me know the reason and tables to cure hi i am 34 year old it is the first time i have headache , fever and body pain during menstrual cycle please let me know the reason and tables to cure, what are tablets to be taken per day
Asked On : Sun, 27 Feb 2011
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi;
Menstruation is commonly associated with abdominal pain;backcahe;cramps;tiredness even occassionally headache.There is less chance that you get fever ;it could be a mild viral infection which could have got mixed with symptoms of menses.As it will be disturbing your daily routine you can take tab-NISE -100mg or tab-Brufen-400 (any one) along with tab-Cyclopam .One tab each twice a day ;that should be enough.If the problem persists please show to some doctor close by.
thanks
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor